Biholomorphic mappings between bounded domains in Cn.
Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 317-332
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1996__90_2_156196,
author = {Yifei Pan},
title = {Biholomorphic mappings between bounded domains in {Cn.}},
journal = {Manuscripta mathematica},
pages = {317--332},
year = {1996},
volume = {90},
number = {2},
zbl = {0867.32005},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156196/}
}
Yifei Pan. Biholomorphic mappings between bounded domains in Cn.. Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 317-332. http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156196/